MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Model Number 1125350-33
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.The investigation determined a conclusive cause for the reported difficulties cannot be determined.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid-left anterior descending coronary artery that was heavily calcified.During use in the patient anatomy, the xience alpine 3.5 x 33 mm stent came off the balloon and had to be retrieved in the patient's arm using a snare device.There was no resistance noted prior to dislodgement.There was a delay in the procedure, however it was not clinically significant as there were no adverse patient effects.Another xience stent was successfully deployed to complete the procedure.The patient had an excellent final outcome.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Correction: - it was initially reported that the device would not be returning for analysis.Subsequent information revealed that the device was returned for evaluation.Evaluation summary: the device was returned for analysis.The reported stent dislodgement was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined a conclusive cause for the reported stent dislodgement cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Subsequent to the previously filed medwatch report, the device was received for evaluation.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6565210
Report Number2024168-2017-04144
Device Sequence Number1082252
Product Code NIQ
UDI-Device Identifier08717648199561
UDI-Public(01)08717648199561(17)190621(10)6061441
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2019
Device Model Number1125350-33
Device Catalogue Number1125350-33
Device Lot Number6061441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2017
Initial Date Received by Manufacturer 04/28/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date08/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;